# SDR CALA0800367

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 65C161215
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD GIRT BAR ATTACH MOUNT AT CABIN FLOOR FOUND CORRODED.  REMOVED DAMAGED GIRT BAR ATTACH MOUNT IAW B737 SRM 51-40-02.  LOCATED AND DRILLED SERVICEABLE ATTACH FITTING IAW B737 SRM 51-40-02.  INSTALLED GIRT BAR FITTING ATTACH MOUNT IAW B737 SRM 51-40-02, L-1 DOOR FWD.
